# SDR FDEA202010012390

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 6,578 hours, 2,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587692
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242FFF HAS MULTIPLE PUNCTURES IN THE SKIN.  REPAIRED MAIN CABIN FLOOR PANEL 242FF MULTIPLE PUNCTURES, IAW FEDEX SRZ-25-005 REV R.  MAJOR REPAIR.
